# SDR SWAA2022012582648

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STATION 663; HORSESHOE ATTACH ANGLE ABOVE RIGHT A/C PACK EXHAUST IS CRACKED ON INBOARD FLANGE AS MARKED. / REMOVED DAMAGED HORSESHOE DOUBLER AND INSTALLED NEW HORSESHOE DOUBLER. RE-APPLIED CORROSION INHIBITING COMPOUND. R/H WHEEL WELL STA. 663 ABOVE RIGHT AC EXHAUST I.A.W. B737 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; AMM 01-00-02-SWA-002; DWG. NO. 11A1515 SHT. 1. DOUBLER P/N: 111A1512-1 ATAG XM0247
